18th Quattor Workshop

Europe/Madrid
UAM

UAM

Madrid
Almudena Del Rocio Montiel Gonzalez (Universidad Autonoma de Madrid (ES)) , James Adams (STFC RAL) , Michel Jouvin (Universite de Paris-Sud 11 (FR))
Description
This workshop is the main meeting of the Quattor community. Its main goal is discussing main issues, roadmap and community organization. It brings together Quattor developers and users and is open to everybody interested by Quattor. Sessions for tutorials and hands-on may be arranged.
Participants
  • Almudena Del Rocio Montiel Gonzalez
  • Andrew Lahiff
  • Bruno Canning
  • Dimitris Zilaskos
  • Gabor Gombas
  • Guillaume Philippon
  • Ian Peter Collier
  • James Adams
  • Kenneth Waegeman
  • Luis Fernando Muñoz Mejías
  • Michel Jouvin
  • Rafael Garcia Leiva
  • Samir Amary
  • Stijn De Weirdt
    • 10:00 AM 10:30 AM
      Welcome
    • 10:30 AM 1:15 PM
      Discussion
      • 10:30 AM
        Update on Releases 45m
        Speaker: James Adams (STFC RAL)
      • 11:15 AM
        UGent status report 1h 5m
        Short update on quattor related things since last workshop, incl progress and future plans. (5m talk, mainly to avoid duplicate work)
        Speaker: Stijn De Weirdt (Ghent University)
        Slides
      • 12:20 PM
        Quattor EL7 status 55m
        Update on current state and planned work wrt quattor and EL7 (15min)
        Speaker: Stijn De Weirdt (Ghent University)
        Slides
    • 1:15 PM 2:30 PM
      Lunch 1h 15m
    • 2:30 PM 4:30 PM
      Discussion
      • 2:30 PM
        OpenNebula Integration 30m
        Speaker: Kenneth Waegeman (u)
      • 3:00 PM
        moving forward with metaconfig and TT 45m
        Short discussion on current UGent work review possibility to make the a quattor project via todo list at https://github.com/hpcugent/config-templates/issues/68 (1 hour?)
        Speaker: Stijn De Weirdt (Ghent University)
        Slides
      • 3:45 PM
        panc 30m
        Speaker: Cal Loomis (Universite de Paris-Sud 11 (FR))
        Slides
    • 4:30 PM 5:00 PM
      Coffee 30m
    • 5:00 PM 6:00 PM
      Discussion
      • 5:00 PM
        Template Library: Status and Future Directions 30m
        - Work done since the integratin into the release - Integration with Aquilon
        Speaker: Mr Michel Jouvin (Laboratoire de l'Accelerateur Lineaire (FR))
    • 10:30 AM 1:15 PM
      Discussion
      • 10:30 AM
        Documentation and Communication 45m
        Review and next steps Oloh, Wikipedia... Tweeter: Tweet all news? Possibility to do it automatically? Remove forward of tweets to quattor-devel: use a sink address? Mailing lists out of SF?
      • 11:15 AM
        Quattor inside Containers and Chroots 1h
        Speaker: Andrew David Lahiff (STFC - Rutherford Appleton Lab. (GB))
      • 12:15 PM
        Main Issues and Next Milestones 1h
        Review of main issues and assignment to milestones Orphan and obsolete componnets
    • 1:15 PM 2:40 PM
      Lunch 1h 25m
    • 2:40 PM 4:00 PM
      Discussion
      • 2:40 PM
        Release: Issues and Milestones 30m
    • 4:00 PM 4:30 PM
      Coffee 30m
    • 4:30 PM 6:00 PM
      Aquilon

      Discussions related to Aquilon

      • 4:30 PM
        Console & JSON 30m
        Speaker: James Adams (STFC RAL)
      • 5:00 PM
        Service Orchestration 30m
      • 5:30 PM
        Easing Adoption 30m
        Speaker: James Adams (STFC RAL)
    • 10:00 AM 1:00 PM
      Hands On & Tutorials
      • 10:30 AM
        metaconfig and TT in practise: hands-on walkthrough 1h
        A walkthrough of https://github.com/hpcugent/config-templates#development-example Could flow over in hacking activity to replace older components with metaconfig and TT (given this is a hand-on, and things will go wrong, at least 1 hour)
        Speaker: Stijn De Weirdt (Ghent University)
      • 11:40 AM
        Next workshop 20m
        Speaker: Mr Michel Jouvin (Laboratoire de l'Accelerateur Lineaire (FR))
    • 1:00 PM 2:00 PM
      Lunch 1h
    • 2:00 PM 6:00 PM
      Hacking Session